... takes famotidine , inhaler, eltroxinstart risedronate sodium
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My question is I am taking 40 mg of protonix once a day I have been taking for three weeks at first?
... in the first three days I was okay but my stomach still hurts should I be concerned and is there any thing that I should look for as a concern ...
1 answer • 2 May 2014
Worried about osteoporosis. 3 broken bones in 6 years. 66 years old
1 answer • 9 Jun 2014
2 answers • 20 Jul 2014
Gastric Ulcer - I have gastroitis and I take Omeprazole 40MG, but every night I get an upset stomach
... and it gets spastic, then my whole body get spastic and I can't sleep or relax. What can I do?
1 answer • 11 Sep 2014
... went off symptoms came back, so doctor put me in 40 mg for another month. My question is this medicine makes me so constipated, what should I do? ...
2 answers • 12 Apr 2015